# SDR ASMF202101022

- Difficulty date: January 17, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737852
- Aircraft serial: 36705
- Aircraft time: 23,795 hours, 8,886 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: DK768701
- Condition: Leaking
- Location: Left
- Part time: 23,799 hours, 8,888 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, A FUEL LEAK WAS DETECTED IN THE LEFT ENGINE.  MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE FUEL SERVO HEATER WITH FUEL LEAK.  SO THE LEFT ENGINE FUEL SERVO HEATER WAS REPLACED, IAW AMM 73-11-07 AND LEFT ENGINE WAS RUN IAW MM 71-00-00, TEST 3A, TESTED CORRECT.
